Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Incomplete hyperelliptic integrals and hypergeometric series


Authors: J.-F. Loiseau, J.-P. Codaccioni and R. Caboz
Journal: Math. Comp. 53 (1989), 335-342
MSC: Primary 33A35
MathSciNet review: 972371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the incomplete hyperelliptic integral

$\displaystyle H(a,X) = \int_0^X {\frac{{dx}}{{\sqrt {a - {\lambda _2}{x^2} - {\lambda _n}{x^n}} }}} $

with $ a > 0$, $ {\lambda _2} > 0$, $ n > 2$, where X belongs to the connected component of $ \{ x\vert{\lambda _2}{x^2} + {\lambda _n}{x^n} < a\} $ containing the origin.

Continuing previous work on the complete hyperelliptic integral, we express in this paper $ H(a,X)$ as a convergent series of hypergeometric type. A brief survey of some applications to algebraic equations and mechanics is then given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A35

Retrieve articles in all journals with MSC: 33A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0972371-2
PII: S 0025-5718(1989)0972371-2
Article copyright: © Copyright 1989 American Mathematical Society